Parallel algorithms for fourth-order parabolic equations

M. A. Arigu, Abba Gumel, E. H. Twizell

Research output: Contribution to journalArticle

Abstract

Parallel numerical algorithms are presented for the solution of fourth-order parabolic equations. The algorithms are tested on three problems with time-dependent and time-independent boundary conditions.

Original languageEnglish (US)
Pages (from-to)273-286
Number of pages14
JournalParallel Algorithms and Applications
Volume6
Issue number4
DOIs
Publication statusPublished - Jan 1 1995
Externally publishedYes

    Fingerprint

Keywords

  • Complex splittings
  • Fourth-order parabolic equations
  • Pad approximants
  • Parallel algorithms

ASJC Scopus subject areas

  • Computer Science(all)

Cite this